MAUDE Adverse Event Report: EKOSONIC ENDOVASCULAR CATHETER EKOSONIC ENDOVASCULAR CATHETER

EKOSONIC ENDOVASCULAR CATHETER EKOSONIC ENDOVASCULAR CATHETER
Model Number 500-55118
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The msd was returned for evaluation.Visual inspection confirmed that the distal marker band is missing from the tubing.The iddc tubing shows signs of being stretched.The customer had used a merit prelude pro sheath which is not recommended per the ifu.No patient impact or injury was reported in association with this event or the removal of the marker band.Review of the device history record indicated that the product was manufactured according to specification and met all acceptance criteria prior to release.If additional information is received, a follow up report will be submitted.
 
Event or Problem Description
Ekos was used in a bilateral pe case for a total of 14.5 hours.The device was investigated on february 26, 2019 and was found to have the marker band missing.The account was contacted about the missing marker band and reported that the band was in the sheath while the sheath was still in the patient.The customer used a merit prelude pro sheath.The case was completed with no other intervention or injury to the patient.Note that the customer was informed that the style used was against the instructions provided in the ekos ifu.

Brand Name
EKOSONIC ENDOVASCULAR CATHETER
Common Device Name
EKOSONIC ENDOVASCULAR CATHETER
Manufacturer (Section D)
EKOSONIC ENDOVASCULAR CATHETER
11911 north creek parkway s
bothell WA 98011 8809
MDR Report Key8457463
Report Number3001627457-2019-00012
Device Sequence Number18939801
Product Code KRA
UDI-Device Identifier00858593006141
UDI-Public00858593006141
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K140151
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number500-55118
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2019
Initial Report FDA Received Date03/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1